Vous êtes sur la page 1sur 1

VOCABULARY TOP NOTCH 3

UNIT 1 - 2
Exercise: Matching
1.

Cultural
literacy
2.
Etiquette
3.
Table
manners
4.
Punctuality

A.

Rules for polite behavior when eating with other people

B.
C.

Symptoms a medication can cause


Not allowed because of very strong cultural or religious rules against
behavior or topics that are considered very offensive
D.
Not polite, rude

5.

Impolite

E.

Things you shouldnt do

6.

Offensive

F.

The social rules about being on time

7.

Customary

8.

Taboo

G.
H.

9.

Dosage

How much medicine and when to take it


Knowing about and respecting the culture of others and following their
rules of etiquette
I.
Extremely rude or impolite

10.

Warnings

J.

The rules of polite behavior

11.

Side effects

K.

Usual or traditional in a particular culture

Answers:

11b 9g 10 e 8c 3a 5d 1h 2j 4f 6i 7k

Exercise: Matching the ailment and suitable medication


Ailment

Medications

1. Burns

A.

Antihistamine

2. A stuffy nose

B.

Ointment

3. An allergy

C.

Cold tablets

4. A burning feeling in your stomach

D.

Nasal spray/decongestion

5. A headache

E.

Painkiller

6. A cold

F.

Antacid

Answers: 1 B 2 D 3 A 4 F 5 E 6 C
Fill in the gaps with suitable words/phrases
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)

Ive been feeling shost for the last few days, I have to lie down all the time.
I have a pain in my shoulder, too.
Ive been vomiting, I think Ive been throwing up everything I eat.
My back has been killing me for several days.
Im going to give you a mediacaton for your nausea. Take it twice a day.
Its a strong medication, but there arent any side you need to worry about.
My eyes have been really red for a week. I got some eye drops at the drugstore, but they arent helping.
The __________ is one tablet in the morning, one in the evening, during meals.
Are you allergic to any medications?
Ive been taking an antacid and a painkiller.